MathSciNet Relay Station
MathSciNet bibliographic data
MR1013977 (90j:20137) 20M25 (16A38 16A45 20M20)
Okniński, Jan; Putcha, Mohan S. PI semigroup algebras of linear semigroups. Proc. Amer. Math. Soc. 109 (1990), no. 1, 39–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement